Signs and Symptoms of Opioid Abuse

Unfortunately, it is part of the nature of painkillers that they become less effective over time. This is partly because your body will adjust to the medication and develop a tolerance, which means your body will require higher doses of the drug to get the same effect.

There are certain signs that your therapeutic use of opioids has crossed into the territory of addiction. These include:

  • Knowing that you’re using the pain medication in amounts or at times that are not consistent with your doctor’s prescription. This is especially true if you are misleading your doctor or pharmacist to do so.
  • Using the medication to get high or relieve anxiety rather than to relieve pain.
  • Requiring higher doses of the medication in order to feel the same effects you used to notice at lower dosages. In worst case scenarios, turning to snorting or injecting the drug to feel its effects.
  • Exhibiting compulsive behaviors to get the drug and continue to use it in the face of negative consequences.

Share This Post

Comments (0)

  • admin Reply

    This post is very helpful for me

    March 18, 2017 at 7:13 pm
    • admin Reply

      Ok, Thanks

      March 18, 2017 at 7:13 pm
  • admin Reply

    This is second test

    March 20, 2017 at 3:47 pm

Leave a Reply

Your email address will not be published. Required fields are marked *

Shopping Cart